Taiwanese Journal of Mathematics

ISOMORPHIC PATH DECOMPOSITIONS OF $λK_{n,n,n} (λK^{∗}_{n,n,n})$ FOR ODD $n$

Hung-Chih Lee, Ming-Ju Lee, and Chiang Lin

Full-text: Open access

Abstract

In this paper, the isomorphic path decompositions of $\lambda$-fold balanced complete tripartite graphs $\lambda K_{n,n,n}$ and $\lambda$-fold balanced complete tripartite digraphs $\lambda K^*_{n,n,n}$ are investigated for odd $n$. We prove that the obvious necessary conditions for such decompositions in the undirected case are also sufficient; we also provide sufficient conditions for the directed case.

Article information

Source
Taiwanese J. Math., Volume 13, Number 2A (2009), 393-402.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500405344

Digital Object Identifier
doi:10.11650/twjm/1500405344

Mathematical Reviews number (MathSciNet)
MR2499995

Zentralblatt MATH identifier
1175.05070

Subjects
Primary: 05C38: Paths and cycles [See also 90B10] 05C70: Factorization, matching, partitioning, covering and packing

Keywords
decomposition path complete tripartite graph

Citation

Lee, Hung-Chih; Lee, Ming-Ju; Lin, Chiang. ISOMORPHIC PATH DECOMPOSITIONS OF $λK_{n,n,n} (λK^{∗}_{n,n,n})$ FOR ODD $n$. Taiwanese J. Math. 13 (2009), no. 2A, 393--402. doi:10.11650/twjm/1500405344. https://projecteuclid.org/euclid.twjm/1500405344


Export citation

References

  • J. Bosák, Decompositions of Graphs, Kluwer, Dordrecht, Netherlands, 1990.
  • C. S. Kumar, On $P_4-$decomposition of graphs, Taiwanese J. Math. 7 (2003), 657-664.
  • R. Laskar and B. Auerbach, On decomposition of $r$-partite graphs into edge disjoint Hamilton circuits, Discrete Math. 14 (1976), 265-268.
  • M. Meszka and Z. Skupień, Decompositions of a complete multidigraph into nonhamiltonian paths, J. Graph Theory 51 (2006), 82-91.
  • C. A. Parker, Complete bipartite graph path decompositions, Thesis, Auburn University, Auburn, Alabama 1998.
  • M. Tarsi, Decomposition of a complete multigraph into simple paths: nonbalanced handcuffed designs, J. Combin. Theory, Ser. A 34 (1983), 60-70.
  • M. Truszczyński, Note on the decomposition of $\l K_{m,n}(\l K^*_{m,n})$ into paths, Discrete Math. 55 (1985), 89-96.